# SDR 2002FA0000138

- Difficulty date: January 28, 2002
- Submitted: January 28, 2002
- Operation: General aviation
- Aircraft: N9577F
- Make and model: Cessna 172R
- Aircraft serial: 17280526
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nacelle
- Part time: 1,075 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED DURING ROUTINE MAINTENANCE THAT THE LT LOWER FIREWALL HAD A NEARLY 3 INCH CRACK BENEATH THE CENTER, LOWER COWL MOUNT DOUBLER. THIS CONDITION WAS ALSO DISCOVERED ON THE NEXT FOUR LIKE AIRCRAFT AND THEY WERE ALL CORRECTED IN ACCORDANCE WITH SERVICE BULLETIN 98-53-02, REVISION 2, DATED 12/26/00
